MAUDE Adverse Event Report: INFRAREDX, INC. DUALPRO¿ IVUS+NIRS IMAGING CATHETER; ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER

INFRAREDX, INC. DUALPRO¿ IVUS+NIRS IMAGING CATHETER; ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER
Model Number TVC-C195-42
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The catheter was returned and investigated by the manufacturer.Patient ivus and angiographic data was also forwarded and reviewed by the manufacturer.The investigation concluded that the catheter most likely became engaged on a mal-apposed stent strut which caused the catheter to become difficult to remove.The review of the returned catheter revealed that the catheter met all applicable specifications for crossing profile, therefore this engagement in the strut was not caused by any issue with the manufacture of the catheter.A review of the device history record indicated that the device was manufactured in accordance with manufacturer procedures and met specifications at time of manufacture.No further investigation required.
 
Event or Problem Description
Diagnostic imaging with a combination near-infrared spectroscopy (nirs) and intravascular ultrasound (ivus) catheter.It is reported that there was some difficulty withdrawing the imaging catheter from the coronary vessel after a stent (synergy, boston scientific) was deployed and ivus evaluation was performed.It is reported that the imaging catheter was stuck around the proximal end of the deployed stent.The imaging catheter was therefore removed using a balloon catheter (ryurei, termo) which was inserted over the guidewire (sion blue, asahi).No injury to patient reported.No treatment of patient required due to malfunction.

Brand Name
DUALPRO¿ IVUS+NIRS IMAGING CATHETER
Common Device Name
ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER
Manufacturer (Section D)
INFRAREDX, INC.
28 crosby drive, suite 100
bedford MA 01730
MDR Report Key9402423
Report Number3004722468-2019-00004
Device Sequence Number11443370
Product Code OGZ
UDI-Device Identifier00857595006333
UDI-Public(01)00857595006333(17)191214(10)806141-A
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
Report Date (Section F) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2019
Device Model NumberTVC-C195-42
Device Lot Number806141-A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/26/2019
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer11/26/2019
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1